# SDR AU000383

- Difficulty date: May 15, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Loose
- Location: Propeller Blade
- Component: Propeller Blade, Mcauly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADES LOOSE ON FERRULE ASSEMBLIES.  LOW TORQUE.
